Couldn't find what you looking for?

TRY OUR SEARCH!

Is withdrawal one of Enbrel's side effect? I took my last injection two days later than I should have and started feeling a little weird. Thank you.

Loading...

probably a little late with this reply but could be useful for someone else. i lost my health insurance and am on enbrel. I have a 2month supply left and have been trying to ration it by forcing myself to go as long as i think i can without using them. well i've been able to push the dose back from every 7 days to about every 10-11. well since i've been doing this my joints can take it just fine, i think i could actually go 15 days but around day 9 i start getting huge migraines, the kind that last for days and no combination of any of the drugs that I have in my house can make go away. It will only go away the day after i take the shot.
Reply

Loading...

After you ran out did your headache ever go away?
Reply

Loading...

my mom didn't like enbrel and has been off of it for about a week, is experiencing constant headache and now has nausia, swimming head..I'm wondering if these are withdrawal symptoms.
Reply

Loading...


I have been on enbrel for a year and a half and keep trying to go off-every time I do I develop migraines around day 9-can't seem to get past 11 days because they get so bad. My doctor wants to keep me on it but I'm fighting to get off. Some times my whole body feels off like I'm gonna have a stroke or seizure so I end up doing another shot to get thru. I'm only 44 and stuck with it:(
Reply

Loading...

that is how i feel too, i have been off enbrel for almost 2 weeks now and i feel nauseated and the swimming head.
Reply

Loading...

I too have had severe withdrawal symptoms from Enbrel. Because Enbrel costs ~$5,300 per month - $63,600 per year (as of August, 2019), and I have to go through a lengthy and difficult process to obtain it, I have only been able to take it a few months in a year. But each time (once a year) when I run out I go through an awful withdrawal where my systemic arthritis pain spikes to a level I've never felt before. Honestly, the pain is so great and so traumatizing that it feels like I've had some kind of "stroke". I'd really like to know what's going on medically, but with all the censorship on the internet these days we (regular people) probably won't be able to get information like that anymore.

Right now I've been trying to ween myself of of it, only taking one Enbrel shot every 30 days, but the withdrawal symptoms keep coming back. At some point I should really just "bite the bullet" (like a junky) and be free of it, but it is a very painful thing to push through. And who knows how long it would take to get back to "normal" - six to eight months maybe?

I know Amgen has raised the price of Enbrel 5x since 2013, and who knows how many times they've doubled their profits before that. Either way, it is this kind of money grubbing greed that makes it so difficult to get. Enbrel does work for me; it does reduce the severe pain I have, but since I can't afford to take it continuously I feel that it does me more harm than good.
Reply

Loading...